# SDR SWAA2020083111513

- Difficulty date: August 10, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 47,510 hours, 28,192 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Skin
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT FLOOR DENTED UNDER FIRST OBSERVERS SEAT. / REMOVED AND REPLACED PREVIOUS REPAIR PER SRM 51-40-02 AND EA# 20-153-01423
